# SDR 01FDEA00513

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 30,710 hours, 7,124 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ANTI-SKID FAIL ALERT AFT ENGINES START.  CYCLE ANTI-SKID CONTROL SYS NR 1 & 2 C/B'S.  PER ASCU R-T-S ON ALL IND TEST.  ALL TEST PASSED.  A/C OK FOR SERVICE.
